The Kundalini Process: A Christian Understanding
Kundalini Energy and Christian Spirituality
- by Philip St. Romain
Paperback and digital editions
Thanks but it is too far away for me.
I am living in Groningen (city) in the north of the metherlands.
But what i still dont know : what does he or she has to know / what skills are important,
to be of help.
a spiritual advisor is not working for the organisations mt suggested.
Well I have been to a acupuncturist, and I have been given no treatment with needles, he didnt want to, but I need to try herbs ( capsule )from him.
I hope this could do something positive.
Some spiritual directors have phone sessions. At any rate, you can call one of them and see what can be worked out. Same goes for the psychotherapists Mt suggested. Call them and see what they say. And don't write them off because "they're too far away." You have to be willing to do what is necessary to help yourself.
There's only so much we can do on a discussion board.
Thanks a lot !
I have an urgent matter, here.
I got tablets from the acupuncturist :
peace form , ( an,she, bu, xin, pian) after intake now 2 days my lip is shaking today , and i am nervous , too much energy i suppose ..
the problem is that
After two days of herbal tablets,(low dosis , just 1 tablet) At yesterday at first I felt quite tired, but a bit anxious / restless. At first I felt very tired and it was kinda okey. But after a intake I got a warm feeling too, it was only 1 pill, of Peace Form, green nature, ( an shen bu xin pian,)
the idea : more out of the head and the kidneys better working, and let go easier.
Today my lip is trembling ...so it looks like to much energy right ?
He told me taday we could already not say now if it was working or not. And it took some time to have effect. But I can feel difference. So pls what about herbs, can it worsen the case ?
Does this also channel the energy ?
What is happening, should i stop...i dont want things to get worse ...it is already too worse...
is this a form of acupuncture light ?
thanks a lot
sorry for the panic and the different subject again.This message has been edited. Last edited by: hcb,
hcb, have you discussed this with your acupuncturist? That would be the place to start, especially if they have knowledge of herbs and their effects.
I don't know that anyone participating here has the expertise to advise you on herbal therapies except perhaps Acuveda.
Cant reach him,
this morning situation is not good.
its to much, have to quit.
Acuveda, pls , could you say something ?
hcb, I'm so sorry to hear of your struggle. If you're well enough to do so, go outside and take a walk, noticing the feel of the air, the colors around you, the ground under your feet. Eat a big meal, take a rest, walk some more, etc.
I think Acuveda checks in and out sporadically, but you can always invite her to a Private Topic discussion and this should alert her via email. Just click on Acuveda link in a discussion and you'll the link to start a Private Topic. Good luck.
Have you yet tried Benadryl (Diphenhydramine)?
It can help until you get with a doctor.
good to hear from you, thanks !
well i have decided to stop takinge the herbs.
so hope to stabalize now.
I havent tried benadryl, i have been told that it is not a medicine that is allowed here, if i remember correctly.
The doctors cant do nothing either, they want me off the lorazapam and on the lasea to accomodate this, but i dont know how this is going to work out.
but thanks anyway les, i am glad you guys are around here.
I mails acuveda some time ago, rather an emergency mail, but never got answered,
i learned that i have to be more cautious about what i am doing. But i hardly have good clever people like you around me here. So in a hurry i have made a lot of expensive mistakes so to say.
Every day is surviving alone.
This message has been edited. Last edited by: hcb,
Ive also had great results with...
Harmonic Innerprizes Etherium Gold 60 Caps
These are really lovely practices that Phil is suggesting here, as you feel able.
I've been wondering if you believe that doing these types of things could be of assistance to you. Of course do things in a way that you belief appropriate for yourself. These are only some suggestions.
What do you suppose would happen if you: continuously surrender what you are going through to God, Jesus the Holy Spirit; If when you feel energy that you feel is too much you read scripture that offer you comfort, hope, trust; That when you experience panic/fear turn to
Jesus and Mother Mary and ask for guidance and help or do something for someone else.
What do you suppose might happen if you started asking forgiveness for your short comings.
How would writing a gratitude journal assist you?
i am sorry but i am in such a state that i cant do it anymore, I cant because of the problems with decreasing the lorazapam, my body is exhausted and feeling terrible, under enourmous pressure,,,,the energy is huge...not to handle it bursts out and make me nervous too. My head is stiff. This is not healthy , but how to get rid of the lora otherwise ?
I hoped the herbs would assist in that, but i cant just handle the energy, my system reacts on every small thing.
My head is also dry ...again. High impulses in my ear / head.
I will pray and hope acuveda will answere quickly..
I am in such a state that all that phil is suggesting is hard,,,today is a mess.
i have rested, but still feelin exhausted.
thanks for advice both !
mary sue ; what scripture should i read then ?
Harmonic Innerprizes Etherium Gold 60 Caps
were do you use them for ?
It really does sound like you could benefit from seeing a physician, hcb. Mt and I shared some links to spiritual directors and psychotherapists. You could at least see if a phone or video conference might be possible.
Re. drugs: it's difficult to know how one will respond to even a common drug like benadryl. It might help, and might be worth a try, but it no long-term solution.
For long-term resolution, you will need to address the issue of your religious/spiritual commitment. Mary Sue has given you a good pointer.
Have you tried Private Messaging Acuveda?
Etherium Gold is a type of Ormus. You can read all about its (re)discovery here....
Aside from it’s documented healing properties (NIH), it also produces an Alpha state that lasts for an hour or two, offering some relief.
|Powered by Social Strata||Page 1 2 3 4 5 6 7 8 9|